# SDR DALA2014081404538

- Difficulty date: August 12, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,687 hours, 19,874 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FOUND WITH MANUAL INFLATION LANYARD NOT INSTALLED.  INSTALLED SLIDE IAW AMDS 2561-4641.
